# SDR DALA2023010400049

- Difficulty date: December 31, 2022
- Submitted: January 4, 2023
- Operation: Air carrier
- Aircraft: N349NW
- Make and model: Airbus A320-212
- Aircraft serial: 417
- Aircraft time: 87,422 hours, 39,888 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Frm 68
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 68 S22 WEB HORIZONTAL FLANGE RADII A CRACK FOUND DURING HFEC INSPECTION, 30MM LENGTH APPROX.   REPAIRED FRAME PER PRI 604863-14 AND ERA 604863-14AD REV ORIGINAL. OK FOR CONTINUED SERVICE.
